MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
Model Number 3028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to the physician with ear pain.Physician prescribed steroids and antibiotics.This resolved the issue.

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
INSPIRE MODEL 3028 IPG
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
anthony meinz
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key15579723
Report Number3007666314-2022-00017
Device Sequence Number6470702
Product Code MNQ
UDI-Device Identifier10855728005656
UDI-Public10855728005656
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized123
Summary Report (Y/N)Y
Device Implanted Year2022
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3028
Device Catalogue Number900-007-008
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown